# SDR CA050718009

- Difficulty date: July 11, 2005
- Submitted: August 3, 2005
- Operation: General aviation
- Make and model: Bell 206B
- Aircraft time: 13,364 hours
- Engine: Allsn 250C20
- System (JASC): 5302 · Rotorcraft Tail Boom
- Part: Intercostal
- Part number: 206031329103
- Condition: Cracked
- Location: Tailboom
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, INTERCOSTAL FOUND CRACKED ON BOTH LEGS.  TAILBOOM REMOVED.  AFT BULKHEAD FRAME FOUND CRACKED ABOVE BOLT HOLE.  DAMAGE AT UPPER LEFT FITTING OF TAILBOOM ATTACH BOLTS.
